<< Previous Issue Journal of the Korean Mathematical Society (Vol. 50, No. 3) Next Issue >>
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 465—693
Time scales integral inequalities for superquadratic functions
Josipa Bari\'{c}, Rabia Bibi, Martin Bohner, and Josip Pe\v{c}ari\'{c}
MSC numbers : Primary 26D15, 26D20, 26D99, 34N05
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 465—477
Sobolev estimates for the local extension of boundary holomorphic forms on real hypersurfaces in $\mathbb C^n$
Sanghyun Cho
MSC numbers : Primary 32W05; Secondary 32W10
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 479—491
Surfaces of general type with $p_g=1$ and $q=0$
Heesang Park, Jongil Park, and Dongsoo Shin
MSC numbers : Primary 14J29; Secondary 14J10, 14J17, 53D05
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 493—507
Explicit expression of the Krawtchouk polynomial via a discrete Green's function
Gil Chun Kim and Yoonjin Lee
MSC numbers : Primary 58B34, 58J42, 81T75
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 509—527
Avoiding permutations and the Narayana numbers
Youngja Park and Seungkyung Park
MSC numbers : 05A15
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 529—541
On the minimal graded free resolution of powers of lexsegment ideals
Anda Olteanu
MSC numbers : Primary 13D02; Secondary 13C15, 13H10, 13P10
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 543—555
Some remarks on categories of modules modulo morphisms with essential kernel or superfluous image
Adel Alahmadi and Alberto Facchini
MSC numbers : 16D90
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 557—578
On minimal non-NSN-groups
Zhangjia Han, Guiyun Chen, and Huaguo Shi
MSC numbers : 20D35, 20E34
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 579—589
Derivations of the odd contact Lie algebras in prime characteristic
Yan Cao, Xiumei Sun, and Jixia Yuan
MSC numbers : 17B50, 17B40
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 591—605
Reflection principles for general Wiener function spaces
Ian Pierce and David Skoug
MSC numbers : 28C20, 46G12, 60G20
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 607—625
Semilinear nonlocal differential equations with delay terms
Jin-Mun Jeong and Su Jin Cheon
MSC numbers : Primary 35F25, 35K55
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 627—639
Optimistic limits of the colored Jones polynomials
Jinseok Cho and Jun Murakami
MSC numbers : Primary 57M27; Secondly 51M25, 58J28
J. Korean Math. Soc. 2013 Vol. 50, No. 3, 641—693

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd